|Potential side effects
Jun 21, 2009
My doctor switched me from Atripla (2 years undectectable) to a new combo because of a recent viral load jump from undectectable to 2,600. The new combo is: Zidovudine - 300 mg 2x / day Viread - 300 mg 1x / day Reyataz - 300 mg 1x / day Norvir - 100 mg 1x / day
I've had problems with fasial wasting in the past but it was under control with the Atripla. What is the potential for fascial wasting with this new combo?
| Response from Dr. Henry
There may be a modest increased risk for facial wasting due to the zidovudine but there is very little data published on your particular combination. Aging, lower CD4 counts, and uncontrolled HIV replication may contribute to facial wasting so use of a more effective regimen can have mixed effects so often hard to sort out or predict what will happen for an individual patient. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Runny Nose A Symptom Of Ars?
- Is White Tongue An Early Sign Of HIV?
- Risks Of Contracting HIV From Picking Your Nose
- Ache In Testicles After Unprotected Sex Without Ejaculation Worried I Have HIV
- Burning Penis After Getting Head Worried I Have HIV
- Loose Stool After Sex With Stripper Condom Broke Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.